Source: Kyoto J. Math.
Volume 51, Number 3
Based on a variational representation for functionals of a general Poisson random measure plus an independent infinite-dimensional Brownian motion developed by Budhiraja, Dupuis, and Maroulas, the Freidlin-Wentzell large deviation principle is established for multivalued stochastic differential equations with Poisson jumps in this paper.
Full-text: Access denied (no subscription
We're sorry, but we are unable to provide
you with the full text of this article because we are not able to identify
you as a subscriber.
If you have a personal subscription to
this journal, then please login. If you are already logged in, then you
may need to update your profile to register your subscription. Read more about accessing full-text
 D. Applebaum, Levy Processes and Stochastic Calculus, Cambridge Univ. Press, Cambridge, 2004.
 H. Brézis, Operateurs Maximaux Monotones, North-Holland, Amsterdam, 1973.
 A. Budhiraja and P. Dupuis, A variational representation for certain functionals of Brownian motion, Ann. Probab. 26 (1998), 1641–1659.
 A. Budhiraja and P. Dupuis, A variational representation for positive functionals of infinite-dimensional Brownian motion, Probab. Math. Statist. 20 (1998), 39–61.
 A. Budhiraja, P. Dupuis, and V. Maroulas, Large deviations for infinite-dimensional stochastic dynamical systems, Ann. Probab. 36 (2008), 1390–1420.
 A. Budhiraja, P. Dupuis, and V. Maroulas, Variational representations for continuous time processes, preprint.
 E. Cépa, Problème de Skorohod multivoque, Ann. Probab. 26 (1998), 500–532.
 J. Doob, Measure Theory, Springer, New York, 1993.
 P. Dupuis and R. S. Ellis, A Weak Convergence Approach to the Theory of Large Deviations, Wiley, New York, 1997.
 M. Loève, Probability Theory I, 4th ed., Springer, Berlin, 1977.
Mathematical Reviews (MathSciNet): MR651017
 V. Maroulas, Uniform large deviations for ∞-dimensional stochastic systems with jumps, preprint.
 J. L. Menaldi and M. Robin, Reflected diffusion processes with jumps, Ann. Probab. 13 (1985), 319–341.
Mathematical Reviews (MathSciNet): MR781408
 J. Ren and J. Wu, Multivalued stochastic differential equations driven by Poisson point processes, to appear in Workshop on Stochastic Analysis and Finance (City Univ. Hong Kong, July, 2009), Birkhäuser.
 J. Ren, J. Wu, and X. Zhang, Exponential ergodicity of non-Lipschitz multivalued stochastic differential equations, Bull. Sci. Math. 134 (2010), 391–404.
 J. Ren, S. Xu, and X. Zhang, Large deviations for multivalued stochastic differential equations, to appear in J. Theoret. Probab.
 J. Ren and X. Zhang, Freidlin-Wenzell’s large deviations for homeomorphism flows of non-Lipschitz SDEs, Bull. Sci. Math. 129/8 (2010), 643–655.
 J. Wu, Wiener-Poisson typed multivalued stochastic evolution equations in Banach spaces, to appear in Stoch. Dyn.
 X. Zhang, A variational representation for random functionals on abstract Wiener spaces, J. Math. Kyoto Univ. 49 (2009), 475–490.
 X. Zhang, Clark-Ocone formula and variational representation for Poisson functionals, Ann. Probab. 37 (2009), 506–529.